# SDR AALA201908279034

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 20,589 hours, 4,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: LAV D EMERG LIGHT ON DOOR INOPERATIVE. REMOVED AND REPLACED LAV D EMERGENCY LIGHT ON DOOR IAW AMM  33-51-18-000-001-A AND AMM 33-51-18-400-001-A. OPS CHECK GOOD.
